American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C64) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[3] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF

[4] Alfred Dolich, Chris Miller and Charles Steinhorn. Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010) 1371-1411. MR 2563733.
Abstract, references, and article information   
View Article: PDF

[5] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mário J. Edmundo and Arthur Woerheide. Comparison theorems for o-minimal singular (co)homology. Trans. Amer. Math. Soc. 360 (2008) 4889-4912. MR 2403708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dugald Macpherson, David Marker and Charles Steinhorn. Weakly o-minimal structures and real closed fields. Trans. Amer. Math. Soc. 352 (2000) 5435-5483. MR 1781273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Peterzil, A. Pillay and S. Starchenko. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000) 4397-4419. MR 1707202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1